New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2008
Total Posts : 27
   Posted 6/14/2008 6:16 PM (GMT -6)   
Hi Everyone,
    I just wanted to vent on some thoughts that are bothering me now and maybe get some advice. So  I have been  weaning
slowly off Klonopin  .5 once daily but I missed  a dose 24 hrs ago and just experienced a severe dizzy spell -no more like lightheadness like I felt my head got really tight and floatling type feeling ( a lil hard to explain) eyes
Anyway the yesterday the Dr suggested stopping the Klonopin cold turkey and put me on 25mg of Librium - which is also a benzo !!!
I am so pill phobic at this point I just dont know what to do. I have never even heard of Librium all I know it is really old
I took a 1mg of Klonopin just to calm down from that freak lightheaded/floating feelin in my head. But I dont feel any different.
Was that perhaps a withdrawal. Because I have had a few of those episodes this year.
so heres my dilema- should I get a second opinion on this new med or just take it. Should I go to my general practioner and
get another workup. I just dunno. Also, I have heart thumps (palps) occasionaly that have already been evaluated but are worse since this weaning period. Please any advice would help ease my negative thoughts.
Thank you


Back to Top


Veteran Member

Date Joined Jul 2005
Total Posts : 1952
   Posted 6/14/2008 8:21 PM (GMT -6)   

I hope your anxiety has eased up since your post.

I don't have much experience with benzos, except for a bit with ativan, and when I was taking it kind of regularly for a couple of weeks, I got some "rebound" anxiety as a withdrawal symptom just when stepping it down, let alone trying cold turkey. Hopefully others with more experience with Klonopin will post soon.

Just want to let you know I care!


Veteran Member

Date Joined Sep 2006
Total Posts : 752
   Posted 6/15/2008 3:57 AM (GMT -6)   

Gosh I wish I knew more about medications so I could set your mind at ease - my only advice would be to seek further help from your doctor..if you are not happy with the change of meds and need more advice - and you are still concerned about the dizzy spells - make another appt. and get things sorted. Sometimes it's a good idea to take someone else along to the doctors with you so if you miss bits of info you have someone else to fill in the gaps later on :-)   Hope you are feeling better soon.

Sista J.

  •  'Raindrops on roses..'
  •  'Peace of mind will come to us when we are happy with 'not knowing'...
  •  'No more stinkin thinkin...'
  •  'It's not how we survive the storm..But how we Dance in the Rain..'

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 6/15/2008 9:21 AM (GMT -6)   
I think all including new member Pegleg has given great advice

I was on this med yrs ago myself........

Please keep us posted

  DX With Crohns,Pyoderma Gangrenosum,Anxiety/Panic,Fibro & Other DD
Moderator @ Anxiety Panic..Alzheimer's..Co mod @ Crohns
                               FIGHT the FIGHT with all YOU HAVE
         Be Well All and Stay With Us We are Here To Help

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 1:09 PM (GMT -6)
There are a total of 2,710,582 posts in 298,908 threads.
View Active Threads

Who's Online
This forum has 153464 registered members. Please welcome our newest member, jidhfiwa.
286 Guest(s), 17 Registered Member(s) are currently online.  Details
George_, Jgr75, Mews2much, idguy, XxdavexX, IamCurious, 1000Daisies, Girlie, VLou*, April_Ryan, PA_grandma, saozemko, Traveler, DashGirl, Tall Allen, Sonny3, Sissy63

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer